# SDR DALA2025102707825

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 79,570 hours, 37,571 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL WITH PACKS RUNNING.  INSPECTED APU WITH UV LIGHT AND FOUND OIL LEAKING FROM SEAL INSIDE LOAD COMPRESSOR. WILL REQUIRE APU CHANGE. AFTER DUCT BURNOUT DONE STILL HAVE A SLIGHT ODOR IN CABIN. C/W STEPS A-K OF MSIPP, APU WILL STILL NEED TO BE MEL ONCE ALLMTC C /W. PER MCC REQIRE LEVEL B DECONTAMINATION OF THE ECS, C /W ECS DECONTAMINATION LEVEL B PER A320 AMM 21-00-00-615-803-A. REMOVED 4 BELLY PANELS REF A320 RWEF A320 AMM 53-25. (LP: 7991918)
